x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

ACNE - why do I have problems with acne AFTER cycle?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about ACNE - why do I have problems with acne AFTER cycle? within the Chat & Conversation category.

Excerpt: During cycle I have never had problems with acne, but in my last 3 cycles I had problems with acne on my shoulders and back several weeks AFTER cycle. I did for example 10 weeks cycle and during 12 week I started to have acne on my back and shoulders and nothing seems to help it. I use after cycle Clomid, etc... Why is this? Because of high estrogen levels in body? How to fight against it? Jan

Read more or register here to join the discussion below...

Results 1 to 6 of 6
  1. #1
    Good Broly
    Join Date
    Feb 2000
    Location
    Europe
    Posts
    262
    Rep Power
    0

    ACNE - why do I have problems with acne AFTER cycle?

    During cycle I have never had problems with acne, but in my last 3 cycles I had problems with acne on my shoulders and back several weeks AFTER cycle.

    I did for example 10 weeks cycle and during 12 week I started to have acne on my back and shoulders and nothing seems to help it.

    I use after cycle Clomid, etc...

    Why is this? Because of high estrogen levels in body? How to fight against it?

    Jan

  2. #2
    Elite Bodybuilder ORGANON CANON's Avatar
    Join Date
    Aug 2000
    Location
    Toronto, Canada
    Posts
    1,636
    Rep Power
    0
    After a cycle is complete, your natural balance (horomone) is for a lack of a better word.....fucked. Acne, as I am sure you know is cause by estrogen, or the inbalance of it. The inbalance creates a horomone (forget the name) that is relaesed into the skin causing acne. Although you will probably never completely prevent it without the use of medications, the use of arimidex or nolvadex with proviron should help the balance as your test comes back online. These drugs will also allow your test to bounce back quicker, thus minimizing the inbalance time. Of course the obvious washing frequintly (I shower 2x a day when on) and using acne soaps and such will also play a role. In the end you will have to accept some zits, a small trade for the muscle.

  3. #3
    Elite Bodybuilder TraxZBT's Avatar
    Join Date
    Jun 2001
    Location
    NYC
    Posts
    1,666
    Rep Power
    112
    same situation here.... i have the WORST back acne.... i don't know if it's from the clomid or what... but i never even got a zit when i was on... but now i'm hurting... i got some dermatologist products to help and they seem to be working... you might want to look into vitamin b-5... heard good things about it.. gonna try it myself..

  4. #4
    Good Broly
    Join Date
    Feb 2000
    Location
    Europe
    Posts
    262
    Rep Power
    0
    Thanks for help.

    I will try 2-4 Proviron and 2-4 Nolvadex a day. Is it enough?

  5. #5
    Pro Bodybuilder
    Join Date
    Jan 2001
    Location
    northwest ohio
    Posts
    893
    Rep Power
    0
    I also get more zits at the end of a cycle,I think alot of it is from clomid.

  6. #6
    Da Pope HappyScrappy's Avatar
    Join Date
    Dec 2000
    Location
    mind in the gutter, head in the clouds, hand down my pants...
    Posts
    13,153
    Rep Power
    89
    I can do tons fo test and my skin looks great, but I come down and it goes to hell.
    what helped me was liquidex (1mg/day), 2g of B-5 3 times a day (less worked for me, just took longer), and then the neutragina (sp?) body wash.

Similar Threads

  1. Acne problems on long cycle
    By PINZPINZ in forum Anabolic Steroids
    Replies: 5
    Last Post: 02-Mar-2007, 07:45 PM
  2. for anyone having acne problems while on
    By matty420 in forum Anabolic Steroids
    Replies: 17
    Last Post: 16-Feb-2007, 08:36 PM
  3. Acne Problems Help
    By mkq2001 in forum Anabolic Steroids
    Replies: 13
    Last Post: 13-May-2004, 05:32 PM
  4. Replies: 3
    Last Post: 08-Mar-2003, 06:29 PM
  5. Replies: 0
    Last Post: 30-Apr-2001, 08:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •